# SDR DALA2016102107446

- Difficulty date: October 7, 2016
- Submitted: October 22, 2016
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 111,605 hours, 20,921 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS AT SEAT 16B ARE INOPERATIVE.  FORWARD TO MCO/PLACARD RECONNECTED EMERGENCY PATH LIGHT ELECTRICAL CONNECTOR.  SYSTEM OPERATION IS NORMAL.  MCO/PLAC REMOVED
